# SDR SIMA961091

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591MA
- Make and model: Saab 340B
- Aircraft serial: 340B192
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3754 - EMERGENCY LIGHTS SECOND AND THIRD FLOOR LIGHT, FORWARD EMERGENCY EXIT SIGN, FIRST COVE AND FIRST AND SECOND RT COVE EMERGENCY LIGHT INOPERATIVE.  C/A - REPLACED EMERGENCY POWER SUPPPLY 20LN.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
